Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 30, 2014, 03:17:25 PM

Login with username, password and session length


Members
  • Total Members: 23587
  • Latest: obie1
Stats
  • Total Posts: 640578
  • Total Topics: 48654
  • Online Today: 240
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 7
Guests: 222
Total: 229

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Fatigue / Atripla??  (Read 393 times)

0 Members and 1 Guest are viewing this topic.

Offline SteveS

  • Member
  • Posts: 64
Fatigue / Atripla??
« on: March 11, 2014, 02:42:15 PM »
hey -

recent diagnosis - less than a year - with excellent numbers. I was undetectable within 2 weeks and only had a VL-400 to start with. CD4 consistently about 1000, even when diagnosed.

basically I have been happy with Atripla. No significant side effects. I cannot take Complera because of one other med I am on which interacts with it.

However - the past 10 days or so I have noticed significant fatigue. There is a difference between "tired" and "fatigue" if you know what I mean? And around 4:30 in the afternoon I have to sleep for 20 minutes. I have no choice.

I just had my numbers done a few weeks ago - I am sure all is good there. No other major health issues. Otherwise health feels fine. Is this possibly the Atripla? Does this possibly "come and go"?

Any advice is appreciated. Dr. has mentioned Stribild, but I was not going to switch since Atripla had been working so well.















Offline buginme2

  • Member
  • Posts: 2,985
Re: Fatigue / Atripla??
« Reply #1 on: March 11, 2014, 02:51:44 PM »
No one is going to be able to definitively tell you if atripla is causing your fatigue.  Your doctor should do some due diligence in finding a cause. 

That said, I was on atripla for a couple years.  My experience is you feel fine..then you don't.  It's kind of a mind Fuck.  If you can't find a cause or are leaning that it's atripla don't hesitate to change.  The newer meds have far fewer side effects.

If you feel this good on atripla imagine how good you will feel on a med with fewer side effects.  I don't know anyone that has regretted changing.

Offline eric48

  • Member
  • Posts: 1,179
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Fatigue / Atripla??
« Reply #2 on: March 11, 2014, 05:42:48 PM »
I think you posted similar questions on fatigue back in June.

So to make it short:
VL :  from 400 to 40 (or less)
CD4 : from 1000 to 1000
Psyche : from shock to depression

Cost $20.000

Doc suggested route: increase per annum cost from $20.000 to $ 50.000

Smart !

Mobile.Eric

NVP/ABC/3TC/... UD; CD4 > 1000; CD4/CD8 ~ 2.0   safety stock : 2 months

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.